Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 5(365), Pages 177–178 (Mi umn1653)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the length of the algebra of upper-triangular matrices

O. V. Markova

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm1653

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:5, 984–985

Bibliographic databases:

MSC: Primary 16S50; Secondary 15A30, 16P10
Presented: А. В. Михалёв
Accepted: 22.07.2005

Citation: O. V. Markova, “On the length of the algebra of upper-triangular matrices”, Uspekhi Mat. Nauk, 60:5(365) (2005), 177–178; Russian Math. Surveys, 60:5 (2005), 984–985

Citation in format AMSBIB
\Bibitem{Mar05}
\by O.~V.~Markova
\paper On the length of the algebra of upper-triangular matrices
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 5(365)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn1653}
\crossref{https://doi.org/10.4213/rm1653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195686}
\zmath{https://zbmath.org/?q=an:1140.16306}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..984M}
\elib{https://elibrary.ru/item.asp?id=25787229}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 5
\pages 984--985
\crossref{https://doi.org/10.1070/RM2005v060n05ABEH003745}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235973500011}
\elib{https://elibrary.ru/item.asp?id=18238311}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33644945020}


Linking options:
  • http://mi.mathnet.ru/eng/umn1653
  • https://doi.org/10.4213/rm1653
  • http://mi.mathnet.ru/eng/umn/v60/i5/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Markova, “Length computation of matrix subalgebras of special type”, J. Math. Sci., 155:6 (2008), 908–931  mathnet  crossref  mathscinet  zmath  elib  elib
    2. O. V. Markova, “Upper bound for the length of commutative algebras”, Sb. Math., 200:12 (2009), 1767–1787  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Guterman A.E., Markova O.V., “Commutative matrix subalgebras and length function”, Linear Algebra Appl., 430:7 (2009), 1790–1805  crossref  mathscinet  zmath  isi  elib
    4. O. V. Markova, “The length function and matrix algebras”, J. Math. Sci., 193:5 (2013), 687–768  mathnet  crossref
    5. A. E. Guterman, O. V. Markova, S. D. Sochnev, “Algebra of semimagic matrices and its length”, J. Math. Sci. (N. Y.), 199:4 (2014), 400–413  mathnet  crossref
    6. Shitov Ya., “An Improved Bound For the Lengths of Matrix Algebras”, Algebr. Number Theory, 13:6 (2019), 1501–1507  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:330
    Full text:217
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021